Some aspects of transcendence theory
Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 7 p.
@incollection{AST_1975__24-25__169_0,
     author = {Baker, Alan},
     title = {Some aspects of transcendence theory},
     booktitle = {Journ\'ees arithm\'etiques de Bordeaux},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {24-25},
     year = {1975},
     mrnumber = {374044},
     zbl = {0303.10033},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1975__24-25__169_0/}
}
Baker, Alan. Some aspects of transcendence theory, dans Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 7 p. http://archive.numdam.org/item/AST_1975__24-25__169_0/

[1] A. Baker. - A sharpening of the bounds for linear forms in logarithms. I Acta Arithmetica 21 (1972), 117-129. | Article | EuDML 205097 | MR 302573 | Zbl 0244.10031

A. Baker. - A sharpening of the bounds for linear forms in logarithms. II Acta Arithmetica 24 (1973), 33-36. | Article | EuDML 205210 | MR 376549 | Zbl 0261.10025

A. Baker. - A sharpening of the bounds for linear forms in logarithms. III Acta Arithmetica 27 (1974), 247-252. | Article | EuDML 205341 | MR 376550 | Zbl 0301.10030

[2] K. Ramachandra and T. N. Shorey. - On gaps between numbers with a large prime factor. Acta Arithmetica 24 (1973), 99-111. | Article | EuDML 205214 | MR 327684 | Zbl 0258.10022

T. N. Shorey. - On gaps between numbers with a large prime factor. Acta Arithmetica 25 (1974), 365-373. | Article | EuDML 205281 | MR 344201 | Zbl 0258.10023

[3] A. Schinzel. - On primitive prime divisors of the expression A n -B n in algebraic number fields. J. reine angew. Math. 269 (1974), 27-33. | EuDML 151448 | MR 344221 | Zbl 0287.12014

[4] W. M. Schmidt. - Zur Methode von Stepanov. Acta Arithmetica 24 (1973) 347-367. | Article | EuDML 205233 | MR 332792 | Zbl 0242.12013

[5] H. M. Stark. - Effective estimates of solutions of some diophantine equations. Acta Arithmetica 24 (1973), 251 -259. | Article | EuDML 205226 | MR 340175 | Zbl 0272.10010

[6] C. L. Stewart. - The greatest prime factor of a n -b n . Acta Arithmetica (to appear). | EuDML 205329 | MR 398993 | Zbl 0313.10007

[7] R. Tijdeman. - On integers with many small prime factors. Compositio Math. 26 (1973), 319-330. | EuDML 89173 | MR 325549 | Zbl 0267.10056